Couldn't find what you looking for?

TRY OUR SEARCH!

Hi I just wanted to know if its normal to be almost 5 weeks late for your period? I was on yasmin for about 2 yrs and now that I stopped I feel great but know period. Has any one had to deal with this befor?

Loading...

totally normal. birth control really messes with your body, it takes awhile for your body to readjust from stopping.
Reply

Loading...

Same thing happend to me, i started the pill and then i had to stop because of some health problems. After i stopped i got my period 2 days after...but now, this month i didnt get it im 5 days late, so i guess is normal?g1xl97
Reply

Loading...

I have been on BCP on and off for a few years now the latest was yasmin. Stopped taking it in Feb 09 and had the normal withdrawl bleed when i stopped it. a month later had another period. due a week or so ago i think but nothings happening. i had really bad stomach cramps monday (now wed) and a little bit of cramping now and then like it should be coming.. My husband and i ALWAYS use a condom and its never broken or anything. What may be causing the late period? anyone have any idea?
Reply

Loading...

Guest wrote:

fadingxpolaris wrote:

totally normal. birth control really messes with your body, it takes awhile for your body to readjust from stopping.



Same thing happend to me, i started the pill and then i had to stop because of some health problems. After i stopped i got my period 2 days after...but now, this month i didnt get it im 5 days late, so i guess is normal?g1xl97


this exact thing is happening to me. i stopped yasmin after 4 years of taking it. then, i had my fisrt period 1 day late. now, im 5 days late for my period, im really worried. i've read about some girls that didnt get their period for a year! what can we do do help it balance. im pretty sure im not pregnat, since i only had protected sex once after my last period, and i dont feel any of the symptoms of pregnancy. so, that's why i started looking for other explanatios.
any suggestions?
Reply

Loading...

Your body has been interuped for 4 yrs., nature is taking its time to get in sync with the rest of your body. Stay protected.
Reply

Loading...

Hey..im having the exact same problem. I had my period,only had 5 yellow pills left. When I finished it I had very heavy withdrawl bleeding for 5 days. Just after the bleeding I had sex (with a condom) but now im 3 weeks late already. Im sooooo stressed out. I know I should go to the doctor to be tested. Ive been on yasmin for 7years and only stopped now.. I dont want to use them anymore because I get very bad pigmentation because of it..im just ao paranoid right now.
Reply

Loading...